# SDR SWAA2016071553831

- Difficulty date: July 6, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 42,569 hours, 24,780 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 6545871132
- Condition: Out Of Adjust
- Location: R1
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR OUT OF ADJUST.  R & R DOOR IAW AMM.
